# SDR SIMA20160221001

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 39,204 hours, 35,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM MAIN CABIN DOOR WHEN DIFFERENTIAL PRESS IS BELOW 4.6 PSI.  TRANSFERRED TO NRWC 628-ORD-02495.  REPAIRED LOWER AFT MAIN DOOR FRAME SEAL IAW AMM 52-21-01.  LEAK CHECKED GOOD.  TRANSFERRED FROM NWRC 628-ORD-02495.
